# SDR DXTA2025101005232

- Difficulty date: October 7, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500719
- Aircraft time: 2,233 hours, 1,838 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL430 WE RECEIVED A GEN ONE OFF BUS CAS MESSAGE. WE PROCEEDED TO ACCOMPLISH THE QRH FOR THAT MESSAGE. SHORTLY AFTER RETURNING THE SWITCH TO THE AUTO POSITION THE AIRPLANE WENT INTO FULL ELECTRICAL EMERGENCY WITH CABIN HIGH ALTITUDE CAS AS WELL. WE COMPLETED THE MEMORY ITEMS AND STARTED AN EMERGENCY DESCENT AS MUCH AS ATC COULD LET US. WE RAN ALL LPA AND QRH PROCEDURES AS NEEDED AND LANDED THE AIRCRAFT SAFELY ON THE GROUND IN BNA.  REMOVED AND REPLACED LH GCU WITH A NEW UNIT. REMOVED AND REPLACED RH GCU WITH INSPECTED UNIT. REMOVED AND REPLACED LH AND RH BTCS WITH NEW UNITS. OPS CHECKS GOOD AT THIS TIME. RESTORED ALL ACCESS REQUIRED. REF. AMM 24-31-02 AND 24-61-01.
